Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can trigger point injections cause more pain?

I had a car acident and fractured my c7 and have 3 buldging discs in my c3 c4 c5, I had threopy and had a eng done and have nerve damage in the c6 and c7, I had trigger point injections, twice done in my upper back and middle back, I m in severe pain after injections it has been more then 3 weeks since my last injections and the pain is unreal and I want to know can these injections cause more pain, cause no one seems to care about this severe pain and I don t know what to do
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
The severe pain you are getting may not be due to injection but may be due to multiple problems you are having in spinal canal.
Consult your orthopedic and seek his advice.
Ok and bye.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor